MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6144
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 4 cut block was bent and would not pass through a saw blade.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected/ removed the expiration date since instruments do not have expiration dates.

Brand Name
SP2 AP CHAMF BLK POPUP R.H.SZ4
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12933638
Report Number1818910-2021-27198
Device Sequence Number4906991
Product Code HTZ
UDI-Device Identifier10603295246992
UDI-Public10603295246992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6144
Device Catalogue Number966144
Device Lot NumberGM5349704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown